# SDR FDEA201710273067

- Difficulty date: October 27, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 80,655 hours, 18,551 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK STA 1155, X= 8.5 FOUND CORROSION.  SEAT TRACK REPAIRED BY SECTIONAL REPLACEMENT FROM STA 1129 TO STA 1169 X = 8.5 PER SRM 53-00-52-2R FIG 201 REPAIR 1.  REPAIR CLASSIFIED AS MAJOR PER GMM6-2-100. CORROSION ON MAIN DECK STA 1155 X =  8.5 FLOOR SEAT TRACK REMOVED AND FOUND EXCEEDED LIMITS PER SRM 53-00-52-1A FIG 101 ALLOWABLE DAMAGE 1.
